A condition for the compactness of sets in partially ordered spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 127-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_4_a13,
author = {Z. I. Klement'ev},
title = {A~condition for the compactness of sets in partially ordered spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {127--130},
year = {1958},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_4_a13/}
}
Z. I. Klement'ev. A condition for the compactness of sets in partially ordered spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 127-130. http://geodesic.mathdoc.fr/item/IVM_1958_4_a13/